Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Small brown spots on temples, has become protruding. How to get rid of it?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 365 Questions
I have 3 small brown spots on the side of my left temple, the larger of the three has become a bit more protruding, shoud I be worried and can I get rid of them easily
Posted Tue, 21 May 2013 in Skin Hair and Nails
Answered by Dr. Neera Kataria 1 hour later

Thanks for your query.

The three brown spots on the left side of your temple seem prima facie to be protruding lesions which may be:
- acrochordons or skin tags
- dermatosis papulosa nigra
- seborrheic keratosis
They are usually asymptomatic. They may be removed by simple noninvasive techniques like radio cautery or site this may help us in reaching exact diagnosis and we may be able to help you in a better way.

Waiting for your reply….

Above answer was peer-reviewed by
Follow-up: Small brown spots on temples, has become protruding. How to get rid of it? 9 hours later
Dear Dr Kataria,

Thank you for your clear answer. I have taken pictures, but I do not appear to get an option to upload the pictures in my reply to you.

I assume that there are no creams or something that I can apply and that i need to get the brown spot removed professionally
Answered by Dr. Neera Kataria 4 hours later
Hi, thanks for acknowledging my effort.

I shall try to help you with uploading the image.
To upload pictures you may go to, www XXXXXXX com>> Ask a doctor now>>type your problem in the box, click continue to consult>>. On this page there is an option of upload report / image.
If you still have a problem in uploading please let me know.

You are right, there are no creams available for these brown spots and you need to get these brown spots removed professionally.

Waiting for your pictures….
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor